Osaka Mathematical Journal

Alexander polynomials as isotopy invariants. I

Shin'ichi Kinoshita

Full-text: Open access

Article information

Source
Osaka Math. J., Volume 10, Number 2 (1958), 263-271.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200689436

Mathematical Reviews number (MathSciNet)
MR0102819

Zentralblatt MATH identifier
0119.38801

Subjects
Primary: 55.00

Citation

Kinoshita, Shin'ichi. Alexander polynomials as isotopy invariants. I. Osaka Math. J. 10 (1958), no. 2, 263--271. https://projecteuclid.org/euclid.ojm/1200689436


Export citation

See also

  • Part II: Shin'ichi Kinoshita. Alexander polynomials as isotopy invariants. II. Osaka Math. J., Volume 11, Number 1, (1959), 91--94.